# SDR IPXA11568394

- Difficulty date: July 10, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SEAT TRACK HAS CORROSION ON UPPER SURFACE OF LT AND RT FLANGES BS 11 1184.5-1195.5, WL 208, LBL 1 TO RBL 1.  REPLACE IAW DWG 146N5225, SRM 51-40-02, SRM 51-40-05, SRM 51-40-08.
